Invariant tori for periodically perturbed oscillators.

Título inglés Invariant tori for periodically perturbed oscillators.
Título español Toros invariantes para osciladores perturbados periódicamente.
Autor/es Chicone, Carmen
Organización Dep. Math. Univ. Missouri, Columbia (Missouri), Estados Unidos
Revista 0214-1493
Publicación 1997, 41 (1): 57-83, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The response of an oscillator to a small amplitude periodic excitation is discussed. In particular, sufficient conditions are formulated for the perturbed oscillator to have an invariant torus in the phase cylinder. When such an invariant torus exists, some perturbed solutions are in the basin of attraction of this torus and are thus entrained to the dynamical behavior of the perturbed system on the torus. In particular, the perturbed solutions in the basin of attraction of the invariant torus are entrained to a subharmonic orto a quasi periodic motion.
Clasificación UNESCO 120219
Palabras clave español Formas cuadráticas ; Campos vectoriales ; Sistemas diferenciales ; Ecuaciones polinómicas ; Oscilador alineal ; Teoría de bifurcación
Código MathReviews MR1461643
Icono pdf Acceso al artículo completo